1 doctor weighed in:

Is there any negative effect to having a laxative pill get stuck in your throat?

1 doctor weighed in
Dr. Peter Duic
Emergency Medicine

In brief: Yes

Do you think it is still stuck ? The question is where is it ? Is it causing you any trouble breathing, are you coughing ? Or is it causing you difficulty with swallowing.
Any pill that remains in the esophagus can cause ulceration, one should never try to swallow pills "dry", without a glass of water. The other question is why did it "get stuck", you may have a swallowing problem or obstruction.

In brief: Yes

Do you think it is still stuck ? The question is where is it ? Is it causing you any trouble breathing, are you coughing ? Or is it causing you difficulty with swallowing.
Any pill that remains in the esophagus can cause ulceration, one should never try to swallow pills "dry", without a glass of water. The other question is why did it "get stuck", you may have a swallowing problem or obstruction.
Dr. Peter Duic
Dr. Peter Duic
Thank
Read more answers from doctors